# SDR SWIA201125859

- Difficulty date: January 2, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 25,923 hours, 34,397 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL, OUTBOARD SIDE, FRAME PROFILE SUPPORT CRACKED OUTBOARD OF EMERGENCY EXTENSION CABLE SPRING.  (C-CHECK)  PERFORMED REPAIR TO RIGHT WHEEL WELL, OUTBOARDB SIDE, FRAME PROFILE SUPPORT OUTBOARD OF EMERGENCY EXTENSION CABLE SPRING PER SRM.
